Posted by Jedi on November 5, 2007, at 1:12:34
In reply to Re: Nardil users - support needed » Jedi, posted by FredPotter on November 4, 2007, at 22:04:08
I've found that the delayed ejaculation seems to become less of a problem over time. If it doesn't, I would have my free testosterone and estradiol checked. The testosterone should at least be in the midrange or high normal to battle this Nardil side effect. As we put on pounds and get older more of our testosterone is aromatized into estradiol and causes an imbalance between the male and female hormones.
For me the weight gain, mostly from sweet carbohydrate cravings, has been more of a problem. This is the main reason I have been off Nardil several times for other medication trials. At one point I had gained more than 100 lbs. from atypical depression and Nardil. I'm down 40 lbs. from there but still have a long way to go. I used to run daily and do ironman events, but when the major depression hit it was like I could not take another step. I have been able to exercise on Nardil, and this seems the only way I can take the weight off.
> Hi Jedi same here - Nardil has done wonders for my blood pressure. Do weight gain and sexual dysfunction ever wear off though? These things become an issue as you start to feel better. I was on 90 mg but now down to 60, trying the maintenance idea Fred